Saltar al contenido

Year: 2007 [rss]
S. Haesen, L. Verstraelen. On the sectional curvature of Deszcz An. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si. Mat. (N.S.) 53 (2007) no. suppl. 1 , 181–190. MathScinet [bib]
F. Torralbo. Minimal Lagrangian immersions in $\BbbRH^2\times\BbbRH^2$ Chapter in Symposium on the Differential Geometry of Submanifolds [s.n.], [s.l.] (2007) , 217–219. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes Chapter in XV International Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 11 (2007) , 293–297. MathScinet [bib]
A. Romero. Bochner-Lichnerowicz's technique and uniqueness of constant mean curvature spacelike hypersurfaces Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 221–230. MathScinet [bib]
M. Ortega. Rotational surfaces in Lorentz-Minkowski space Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 194–202. MathScinet [bib]
M. Caballero. Rotational Willmore surfaces in $\Bbb L^3$ and solitons in the 2-dimensional $\rm O_1(3)$ nonlinear sigma model Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 14–22. MathScinet [bib]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities involving Casorati curvatures Bull. Transilv. Univ. Bra\c sov Ser. B (N.S.) 14(49) (2007) no. suppl. , 85–93. MathScinet [bib]
M. Calixto, V. Aldaya. Broken unitary symmetries and Fermi-Dirac statistics Modern Phys. Lett. A 22 (2007) no. 40 , 3037–3045. MathScinet [bib] [doi]
F. J. Palomo. The fibre bundle of degenerate tangent planes of a Lorentzian manifold and the smoothness of the null sectional curvature Differential Geom. Appl. 25 (2007) no. 6 , 667–673. MathScinet [bib] [doi]
M. Sánchez, J. M. M. Senovilla. A note on the uniqueness of global static decompositions Classical Quantum Gravity 24 (2007) no. 23 , 6121–6126. MathScinet [bib] [doi]
C. Barceló. Lorentzian space-times from parabolic and elliptic systems of PDEs Chapter in Relativity and the dimensionality of the world Springer 153 (2007) , 261–269. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Boost invariant marginally trapped surfaces in Minkowski 4-space Classical Quantum Gravity 24 (2007) no. 22 , 5441–5452. MathScinet [bib] [doi]
S. Haesen, L. Verstraelen. Pseudosymmetry collineations J. Math. Phys. 48 (2007) no. 10 , 102501, 9. MathScinet [bib] [doi]
R. Giambò, M. A. Javaloyes. A second-order variational principle for the Lorentz force equation: conjugacy and bifurcation Proc. Roy. Soc. Edinburgh Sect. A 137 (2007) no. 5 , 923–936. MathScinet [bib] [doi]
S. Haesen. Some characterizations of totally umbilical surfaces in three-dimensional warped product spaces Monatsh. Math. 152 (2007) no. 4 , 303–314. MathScinet [bib] [doi]
J. L. Flores. The causal boundary of spacetimes revisited Comm. Math. Phys. 276 (2007) no. 3 , 611–643. MathScinet [bib] [doi]
M. Barros, J. L. Cabrerizo, M. Fernández, A. Romero. Magnetic vortex filament flows J. Math. Phys. 48 (2007) no. 8 , 082904, 27. MathScinet [bib] [doi]
S. Bonazzola, J. L. Jaramillo, J. Novak. A fast stroboscopic spectral method for rotating systems in numerical relativity Classical Quantum Gravity 24 (2007) no. 16 , 4037–4051. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla, R. Vera. Lorentzian and signature changing branes Phys. Rev. D 76 (2007) no. 4 , 044029, 22. MathScinet [bib]
J. M. Almira, A. Romero. Yet another application of the Gauss-Bonnet theorem for the sphere Bull. Belg. Math. Soc. Simon Stevin 14 (2007) no. 2 , 341–342. MathScinet [bib]
Powered by bibtexbrowser